# SDR SWIA2020090452250

- Difficulty date: August 1, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BATTERY RIB AT WS53.60 HAS CORROSION ON FORWARD CHANNEL, ANGLES AND DOUBLE.   REPLACED AND INSTALLED REPLACEMENT ANGLE P/N 601R10203-25 PO: T54192 AT RT BATTERY RIB AT WS53.60. REF. CRJ 200 SRM AND DWG COMPLIED WITH SKYWEST TASK CARD.
